Alert archive / Tennessee / Frost Advisories in 2012
Frost Advisory 9, NWS Morristown, TN
NWS Morristown, TN issued this frost advisory at Nov 4, 2012, 9:52 PM EST for 21 counties in Tennessee. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Nov 4, 2012, 9:52 PM EST (02:52 UTC)
- Expired
- Nov 5, 2012, 9:00 AM EST
- In force
- 11 hr
- Issued by
- NWS Morristown, TN
All 21 counties
Anderson County, TN, Bledsoe County, TN, Blount County, TN, Bradley County, TN, Cocke County, TN, Grainger County, TN, Hamblen County, TN, Hamilton County, TN, Jefferson County, TN, Knox County, TN, Loudon County, TN, Marion County, TN, McMinn County, TN, Meigs County, TN, Monroe County, TN, Polk County, TN, Rhea County, TN, Roane County, TN, Sequatchie County, TN, Sevier County, TN, Union County, TN
The radar
The Knoxville radar (KMRX), 99 km from the middle of the area, began a volume at 02:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 2.9 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1538 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- -29 m²/s²
- 0-3 km storm-relative helicity
- -58 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
151 WWUS74 KMRX 050252 NPWMRX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MORRISTOWN TN 952 PM EST SUN NOV 4 2012 ...AREAS OF FROST POSSIBLE EARLY MONDAY MORNING... .SKIES HAVE BECOME MOSTLY CLEAR OVER SOUTHEAST AND CENTRAL EAST TENNESSEE THIS EVENING AND WINDS ARE EXPECTED TO BECOME LIGHT AFTER MIDNIGHT TONIGHT. TEMPERATURES HAVE ALREADY DROPPED INTO THE UPPER 30S OVER THE SOUTHERN PLATEAU AND WILL FALL BELOW 40 DEGREES ACROSS THE CENTRAL AND SOUTHERN VALLEY AFTER MIDNIGHT TONIGHT. LOWS WILL EVENTUALLY FALL TO THE LOWER TO MID 30S BY SUNRISE MONDAY. TNZ036>040-067>071-073-081>086-098>101-051400- /O.NEW.KMRX.FR.Y.0009.121105T0252Z-121105T1400Z/ ANDERSON-UNION-GRAINGER-HAMBLEN-NORTHWEST COCKE-ROANE-LOUDON-KNOX- JEFFERSON-NW BLOUNT-NORTH SEVIER-SEQUATCHIE-BLEDSOE-RHEA-MEIGS- MCMINN-NORTHWEST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK- INCLUDING THE CITIES OF...CLINTON...OAK RIDGE...MAYNARDVILLE... RUTLEDGE...MORRISTOWN...NEWPORT...KINGSTON...LENOIR CITY... KNOXVILLE...DANDRIDGE...MARYVILLE...SEVIERVILLE...DUNLAP... PIKEVILLE...DAYTON...DECATUR...ATHENS...MADISONVILLE...JASPER... CHATTANOOGA...CLEVELAND...BENTON 952 PM EST SUN NOV 4 2012 /852 PM CST SUN NOV 4 2012/ ...FROST ADVISORY IN EFFECT UNTIL 9 AM EST /8 AM CST/ MONDAY... THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM EST /8 AM CST/ MONDAY. * EVENT...TEMPERATURES HAVE DROPPED INTO THE UPPER 30S IN SOME AREAS THIS EVENING AND ARE EXPECTED TO DROP INTO THE 30S THROUGHOUT THE ADVISORY AREA LATER TONIGHT. THIS WILL ALLOW AREAS OF FROST TO DEVELOP. * TIMING...AFTER MIDNIGHT UNTIL MID MORNING MONDAY * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED OR OCCURRING. SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT UNPROTECTED. && $$ TD
1 follow-up statement
338 WWUS74 KMRX 051357 NPWMRX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MORRISTOWN TN 857 AM EST MON NOV 5 2012 TNZ036>040-067>071-073-081>086-098>101-051500- /O.EXP.KMRX.FR.Y.0009.000000T0000Z-121105T1400Z/ ANDERSON-UNION-GRAINGER-HAMBLEN-NORTHWEST COCKE-ROANE-LOUDON-KNOX- JEFFERSON-NW BLOUNT-NORTH SEVIER-SEQUATCHIE-BLEDSOE-RHEA-MEIGS- MCMINN-NORTHWEST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK- INCLUDING THE CITIES OF...CLINTON...OAK RIDGE...MAYNARDVILLE... RUTLEDGE...MORRISTOWN...NEWPORT...KINGSTON...LENOIR CITY... KNOXVILLE...DANDRIDGE...MARYVILLE...SEVIERVILLE...DUNLAP... PIKEVILLE...DAYTON...DECATUR...ATHENS...MADISONVILLE...JASPER... CHATTANOOGA...CLEVELAND...BENTON 857 AM EST MON NOV 5 2012 /757 AM CST MON NOV 5 2012/ ...FROST ADVISORY WILL EXPIRE AT 9 AM EST /8 AM CST/ THIS MORNING... THE FROST ADVISORY WILL NOT BE REQUIRED AFTER 9 AM EST AS TEMPERATURES ARE GRADUALLY CLIMBING OUT OF THE LOWER AND MIDDLE 30S THIS MORNING ON THEIR WAY TO HIGHS IN THE UPPER 50S AND LOWER 60S THIS AFTERNOON. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this frost advisory went out at Nov 4, 6:29 PM EST, 3 hours 23 minutes earlier.
Area forecast discussion, Nov 4, 6:29 PM EST, 3 hours 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MORRISTOWN TN 629 PM EST SUN NOV 4 2012 .AVIATION...SCT TO BKN CLOUDS AT 4-5 THOUSAND FEET EXPECTED TO CONTINUE NEXT FEW HOURS AT TYS AND UNTIL AFTER 06Z AT TRI. OTHERWISE...MAINLY HIGH LEVEL CLOUDS MOST AREAS THROUGH 18Z MON. TRI HAS CHANCE FOR LIGHT FOG FROM 8-14Z. && .MRX WATCHES/WARNINGS/ADVISORIES... NC...NONE. TN...NONE. VA...NONE. && TD
Hazardous weather outlook, Nov 4, 5:00 AM EST, 16 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MORRISTOWN TN 500 AM EST SUN NOV 4 2012 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-051000- CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN- NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE- SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER- SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE- SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE- WISE-SCOTT-RUSSELL-WASHINGTON- 500 AM EST (400 AM CST) SUN NOV 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST TENNESSEE...SOUTHWEST VIRGINIA...AND EXTREME SOUTHWEST NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. DMG/AMP
Nearby
Frost Advisories in Tennessee, 2012Every frost advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.